A member asked:
My dad had a shot of epinephrine to treat his allergic reaction. After the shot he couldn't breathe. Is he allergic to epinephrine?
1 doctor answer
Dr. Robert Sterling answered
44 years experience in Emergency Medicine
NeedMoreInformation: Allergic to what??? How soon after the reaction started did he get the shot???How soon after the shot did he get his symptom???Any other meds given??? If very soon, it was probably part of the allergic reaction; if later it could be the transient changes in lung flow and ventilation caused by the epi.Or maybe the gitteriness that epi causes.If he's OK now, then don't worry. Epi doesn't last long.
Answered on Oct 25, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Can i be pregnant when my boyfriend had pre cum on but i gave him oral sex and he touched the tip of his penis on my vagina after
I just had my pap smear it came back normal however i smell a odor alot of the timealmost like a cardboard smell it is worse after sex
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!